How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 3064
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

I had a surgical pregnancy termination on August 28th. Had

Customer Question

My name is***** had a surgical pregnancy termination on August 28th. Had spotting for a few days then stopped. on Thursday morning, September 10th, I got a copper IUD inserted. Had brownish spotting for the first 2 days and yesterday started spotting red and pretty heavily. I'm also feeling a bit dizzy with a headache. Is this normal?? Should I be concerned? I'm a bit worried.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. C. replied 1 year ago.

Hi, It's Dr. C. Board certified Ob-gyne with 30+ years of experience. I can help you today.

I'm sorry that you're having this worry. The combination of heavy bleeding and dizziness makes me wonder if your getting anemic from the bleeding. In that case, it would be best to go to the ER. If the bleeding is actually not terribly heavy but just heavier than you expected, it may be something else. If also having any pain, it would be best to head in for evaluation.

Please reply with questions. I want to be sure you have the most helpful information for your situation.